11 doctors weighed in:

Im taking pantoprozole 40 mg in the morning and 300 mg ranitidine at bad time but still have burning i cant eat any fruits or salad what to do?

11 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: See GI doctor

This is a case calling for a specialist's help.
You may be a high-acid producer, every severe reflux , be infected with H pylori, or have another disease.

In brief: See GI doctor

This is a case calling for a specialist's help.
You may be a high-acid producer, every severe reflux , be infected with H pylori, or have another disease.
Dr. John Chiu
Dr. John Chiu
Thank
1 comment
Dr. Mark Pack
You need an upper endoscopy.
Dr. Yash Khanna
Family Medicine
3 doctors agree

In brief: May need endoscopy

You are taking a Proton Pump Inhibiter and a H2Blocker.And still have symptoms.
I will suggest you consult a Gastroenterologist and may need endoscopy to find out why you have symptoms of burning.As it may be an Ulcer in stomach or esophagitis Meanwhile avoid the foods which make your symptoms worse and avoid citrus fruits,mint,fatty foods,alcohol,carbonated drinks,and stop smoking if you do

In brief: May need endoscopy

You are taking a Proton Pump Inhibiter and a H2Blocker.And still have symptoms.
I will suggest you consult a Gastroenterologist and may need endoscopy to find out why you have symptoms of burning.As it may be an Ulcer in stomach or esophagitis Meanwhile avoid the foods which make your symptoms worse and avoid citrus fruits,mint,fatty foods,alcohol,carbonated drinks,and stop smoking if you do
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Jeffrey Levine
Family Medicine
3 doctors agree

In brief: See GI specialist

If you have been taking a high dose PPI (pantoprozole) and an H2 blocker (ranitidine) with persistent symptoms, your dr may want to have you take the PPI twice a day and H2 blocker every night, However, if persists you should see a GI specialist for a possible EGD to visualize your esophagus and stomach.
Avoid caffeine, alcohol, other irritating foods, and eating before bedtime. Take Care!

In brief: See GI specialist

If you have been taking a high dose PPI (pantoprozole) and an H2 blocker (ranitidine) with persistent symptoms, your dr may want to have you take the PPI twice a day and H2 blocker every night, However, if persists you should see a GI specialist for a possible EGD to visualize your esophagus and stomach.
Avoid caffeine, alcohol, other irritating foods, and eating before bedtime. Take Care!
Dr. Jeffrey Levine
Dr. Jeffrey Levine
Thank
1 comment
Dr. David Hicks
Also consider gentic testing fordru
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
40 years in practice
2M people helped
Continue
111,000 doctors available